# SDR 2006UALA01458

- Difficulty date: July 23, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 19,319 hours, 7,155 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS TEST FAILED.  FAULTING EPSU BATTERY FWD LEFT.   REPLACED BATTERY PACK AT FWD LEFT POSITION. TEST PASSED.
